# SDR CA981014015

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 151325
- Condition: Broken
- Location: Door
- Component: 3313600
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER NOTED DAYLIGHT ON TOP OF DOOR.  A ONE-HALF TO THREE-QUARTER INCH GAP.  PART NUMBER WIRE FOUND BROKEN INSIDE CASING.  SB 338 COVERS SPECIAL MEASURES TO BE TAKEN IN ADJUSTING TOP REAR PIN TO PREVENT IT FROM BOTTOMING AND CAUSING BACK PRESSURE ON ACTUATING WIRE.  PART TC:  7,267.
